Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
Acta Univ. M. Belii Ser. Math., Issue 2018, pp. 22-28. Download full version Download PDF PDF (470 KB)
Received on 19 December 2017;
Revised on 9 January 2018;
Accepted in final form on 23 April 2018;
Published online on 25 April 2018;
Communicated with Miroslav Haviar.

A note on finite lattices with many congruences
by Gábor Czédli

Abstract
Abstract
Keywords
number of lattice congruences, size of the congruence lattice of a finite lattice, lattice with many congruences, congruence distributive algebra, finite algebra.
Mathematics Subject Classification
(2010) 34C10, 34C11, 34D05, 34D20, 34D40.
BibTeX reference
@ARTICLE{oaumb2018003,
  author = {Gábor Czédli},
  title = {A note on finite lattices with many congruences},
  journal = {Acta Univ. M. Belii Ser. Math.},
  year = {2018},
  pages = {22--28},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018